# SDR SWAA2022031782210

- Difficulty date: March 11, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BATTERY PACK INSTALLATION TEST ON STA 500C+7.5 WL213 LBL67 L1065 AISLE LIGHT STA500C WL274 LBL30 FAILED TEST. / [01] THE L1065 AISLE LIGHT INOP AT STA500C WL 274 LBL 30;SHOULD BE AT STA 580 WL 274 LBL 30.;[02] COMPLETED STEPS 1;2 AND 3.;[03] VERIFIED ACCOMPLISHMENT OF STEPS 2 & 3. INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1 & 2.;[04] CORRECTION TO STEP 1 W1030 SHOULD BE W0130. REQUEST TO REINSTALL RETURN AIR GRILLE AT STA 500C+7.5 WL 213 LBL 67.;[05] VERIFIED STEP 1 COMPLETE;[06] VERIFIED ACCOMPLISHMENT OF STEP 1. INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 4. OK TO RE-INSTALL RETURN AIR GRILL GIVEN.;[07] REINSTALLED RETURN AIR GRILLE AT STATION 500C+7.5 WL 274 LBL 67 IAW AMM 33-51-06-960-804 STEP 3.E;(5).;[08] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 7. REPLACED 1 FUSE FOR M2335 AND SWAPPED WIRES TO CORRECT POSITION AT L1065 STA 580 WL274 LBL 30 POWER AND GROUND PER WDM 33-51-12 AND 33-51-06-960-804 STEP 3.D.(1),(2),(3)(F),(4).(E)(5).
